# SDR 2007UALA04903

- Difficulty date: November 30, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 48,709 hours, 16,855 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: V350122263011
- Condition: Missing
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CABIN TEMPERATURE PROBLEMS.  INDICATION PROBLEMS - FOUND SEGMENT OF AFT CABIN TEMP INDICATION WIRING MISSING.  REPLACED MISSING SEGMENT.
